# SDR 96ZZZM574

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, EMPANNAGE, LEADING PANEL NR 9707 FOR VERTICAL STABILIZER, HAS CRACKED ATTACHING ANGLE ON RIGHT SIDE OF VERTICAL STABILIZER FORWARD SPAR JUST OUTBOARD OF RIGHT VERTICAL FIN UPPER TERMINAL FITTING, AT UPPER END OF ANGLE.  REMOVED T-ANGLE FOR REPAIR. CUT OUT CRACKED AREA.  FABRICATED ANGLE REPAIR OUT OF 7075-T6 1 INCH BY 1 INCH BY 7 INCH AS PER SRM 51-40-4. TREATED AND PRIMED AS PER SRM 51-10-2 AND 51-40-5.  INSTALLED ANGLE REPAIR AS PER SRM 51-40-4.
